[ { "catentry_id" : "99543", "Attributes" : { }, "offerPrice": "£4.69", "listPrice": "£4.69", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3421146.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/3421146.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/3421146.jpg" } ]
Search

Panadol ActiFast Soluble 24 Tablets

An effective pain reliever.

             £4.69
[ { "catentry_id":"99543", "status":"Available" } ]
In stock
Out of Stock
Size : 24 Soluble Tablets | Unit price : £0.20 per Soluble Tablets
[ { "catentry_id":"99543", "status":"Available" } ]


Product Description

Panadol ActiFast Soluble 24 Tablets

Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.

For the Relief Of:
Tension headaches, period pains, toothache, headaches, migraines, backache, rheumatic and muscle pain, neuralgia, sore throats, feverishness, helps reduce temperature, aches and pains of colds and flu.

Features

• Paracetamol
• Effective Pain Reliever and Fever Reducer
• Easy on the stomach

Panadol and the Roundel Device are registered trade marks of the GlaxoSmithKline group of companies.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3421146

Usage

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

HOW TO TAKE.
For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Children (6-12 years):
Give 1/2 to 1 tablet dissolved in a full tumbler of water every 4 hours. Do not give more frequently than every 4 hours.
Not more than 4 tablets should be given in 24 hours.
Do not give to children for more than 3 days without consulting a doctor. Do not give to children under 6 years of age.

DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE.
Contains paracetamol.
Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine if you have severe liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, consult your doctor.
If symptoms persist consult your doctor.


Storage

Keep out of the reach and sight of children.
Store below 25°C.


Each Effervescent Tablet contains the Active Ingredient Paracetamol Ph Eur 500 mg
Sodium content 427 mg per Tablet

Standard delivery

Free on orders over £35
£3.95 for orders up to £35
Delivered within 3 to 5 days

Next day delivery

£5.99
Delivered next working day on orders placed by 4pm
Delivered the following day if orders placed after 4pm
Excludes Fridays, Saturdays and Sundays

Click & collect

Free on all orders
Delivered next working day on orders placed before 3pm (Monday to Thursday)
Orders placed on Friday to Sunday will be delivered on the following Tuesday
Exclusions apply to find out more about our Click & Collect service click here

NHS prescriptions

Free delivery for NHS prescription medicines sent by Royal Mail Signed service
Please note normal delivery charges will apply for non-prescription items in the same basket
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail Signed service can take 3-5 working days

Private prescriptions

Free delivery for private prescription medicines sent by Royal Mail Special Delivery
Please note all private prescription items have a minimum order value of £5.00
Once we have received your prescription it can take up to 48 hours for us to dispense your items, and Royal Mail can take 3-5 working days

Returns

If you're not completely satisfied with your order, you can return it to us within 14 days
Find out more about our returns policy and exclusions click here

  • Click and Collect (FREE) Orders after Thursday 3pm - Sunday will be delivered on the following Tuesday
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

If you have specific information or communication support needs, please let us know in advance and we will do our best to meet these needs. LloydsPharmacy Online website is owned and provided by Lloyds Pharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In

The customer will be logged out and the session ended in 30 seconds.

Stay Signed In Sign Out